# SDR CALA9801271

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 895
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME CORRODED AT STA 895, LONGERON 18L.  THE CORRODED SECTION OF FRAME WAS REMOVED AND REPLACED IAW SRM 51-30-2.
